How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17847
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I have a question about a side effect of an antibiotic, it

Customer Question

I have a question about a side effect of an antibiotic
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: it is levoquin for a respiratory infection
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. D. Love replied 3 months ago.

Hello from JustAnswer.

Do you have a question about a specific side effect?

Or are you asking generally about what side effects are most common?

Expert:  Dr. D. Love replied 3 months ago.

I had asked for clarification of what information you are seeking and I have not heard back, so let me discuss the general side effects, but if you have a specific question, I can address that as well.

First, the vast majority of people do not have any side effects fromt he Levoquin. However, when side effects occur, the most common side effects are GI side effects, such as nausea, vomiting, and either diarrhea or constipation. Other common side effects include headache, dizziness, or a rash.

Rare but serious side effects include inflammation of tendons or neurologic dysfunction.

If I can provide any additional information, please let me know.